Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 71, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 28, 2006, 1:24 PM CDT for Walton County, Florida. It took effect at Oct 29, 2006, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2006, 1:24 PM CDT (18:24 UTC)
- In effect from
- Oct 29, 2006, 11:00 AM CST
- Expired
- Oct 29, 2006, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -151 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 281824 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 124 PM CDT SAT OCT 28 2006 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 4 PM CST FOR THE NORTHWEST FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA...OKALOOSA AND COASTAL WALTON DUE TO LONG DURATION OF RELATIVE HUMIDITIES... .DISCUSSION...HIGH PRESSURE BRINGS A DRIER AIRMASS INTO THE AREA SUNDAY. WARMER TEMPERATURES ON SUNDAY RESULTS IN AFTERNOON RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE. FLZ001>006-008-291100- /O.UPG.KMOB.FW.A.0056.061029T1700Z-061029T2300Z/ /O.NEW.KMOB.FW.W.0071.061029T1700Z-061029T2200Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 124 PM CDT SAT OCT 28 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM CST SUNDAY FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM CST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOWEST DAYTIME RELATIVE HUMIDITIES LOOK TO RANGE FROM 27 TO 32 PERCENT SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS THAT WILL INCREASE THE POTENTIAL FOR FIRE GROWTH AND SPREAD. $$
2 follow-up statements
000 WWUS84 KMOB 291234 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 634 AM CST SUN OCT 29 2006 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 5 PM CST FOR THE NORTHWEST FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA... OKALOOSA AND COASTAL WALTON DUE TO LONG DURATION OF LOW RELATIVE HUMIDITIES... .DRY HIGH PRESSURE OVER THE AREA AND MILD TEMPERATURES WILL RESULT IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON. A LIGHT ONSHORE FLOW WILL ENSUE ON MONDAY AND GRADUALLY RETURN MOISTURE TO THE REGION. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS MONDAY THROUGH WEDNESDAY AS A RESULT. FLZ001>006-008-292045- /O.EXT.KMOB.FW.W.0071.061029T1700Z-061029T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 634 AM CST SUN OCT 29 2006 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING THAT IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS THAT WILL INCREASE THE POTENTIAL FOR FIRE GROWTH AND SPREAD. $$
000 WWUS84 KMOB 291953 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 153 PM CST SUN OCT 29 2006 ...A RED FLAG WARNING REMAINS IN THROUGH 5 PM CST TODAY FOR THE FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA... OKALOOSA AND COASTAL WALTON DUE TO LONG DURATION OF LOW RELATIVE HUMIDITIES... .DRY HIGH PRESSURE OVER THE AREA AND MILD TEMPERATURES HAS RESULTED IN RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT ACROSS MOST OF THE WEST FLORIDA PANHANDLE THIS AFTERNOON. FLZ001>006-008-292300- /O.CON.KMOB.FW.W.0071.000000T0000Z-061029T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 153 PM CST SUN OCT 29 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE WEST FLORIDA PANHANDLE... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST OR OCCURRING. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS THAT WILL INCREASE THE POTENTIAL FOR FIRE GROWTH AND SPREAD. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 28, 10:23 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Oct 28, 10:23 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1023 AM CDT SAT OCT 28 2006
.UPDATE...ADJUSTED THE SKY CONDITION BASED ON LATEST SATELLITE
LOOPS...MOST OF THE CLOUDS ARE EAST OF INTERSTATE 65 AND SHOULD BE
OUT OF THE FORECSAST AREA BY EARLY TO MID AFTERNOON. ADJUSTED THE
WINDS A BIT...ESPECIALLY ALONG THE COAST WHERE ITS A BIT WINDIER. NO
CHANGES MADE TO TEMPERATURES OR POPS. COASTAL WATERS FORECAST SENT
WITH THE SCA REMAINING IN EFFECT UNTIL 1 PM...WINDS MAY STAY UP A
BIT LONGER IN THE 20 TO 60NM LEGS HOWEVER./11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 69 47 75 50 / 05 05 05 05
PENSACOLA 71 49 75 53 / 05 05 05 05
DESTIN 71 52 74 55 / 05 05 05 05
EVERGREEN 65 42 74 42 / 05 05 05 05
WAYNESBORO 67 40 75 44 / 05 05 05 05
CAMDEN 66 42 73 45 / 05 05 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
COASTAL WALTON.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PASCAGOULA MS OUT 60
NM AND MOBILE BAY.
&&
29 EVERSOLE
32 ESBENSENHazardous weather outlook, Oct 28, 5:56 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 556 AM CDT SAT OCT 28 2006 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 281700- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 556 AM CDT SAT OCT 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI... SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WIDE RANGING TIDAL CYCLE AND LIGHT EASTERLY WINDS WILL RESULT IN A MODERATE RISK OF RIP CURRENTS ON SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 6:29 AM CDT | Fire Weather Watch | MOB | Walton | 7 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.